Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I am on day 40 of Accutane, 40MG once a day and about a week ago I noticed how red and blotchy my skin is. I moisturize twice a day and rarely step out in the sun. It’s gotten considerably worse over the passed week. Is this normal, should I follow up with my derm. Advice anyone please!

Share this post


Link to post
Share on other sites

i too have some hyperpigmentation and when you combined that with moisturizer and sun, it looks like i have some kind of disease on my face

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×